MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C7302, 5MMX33CM EPIX L-HOOK ES PRB 1/EA; GEI

APPLIED MEDICAL RESOURCES C7302, 5MMX33CM EPIX L-HOOK ES PRB 1/EA; GEI
Model Number C7302
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: "lc".Patient status: "fine"."this instrument was first used.In surgery, the l-hook tip fell off and surgeon has been removed it from patient body." type of intervention: "removed it from patient body.".
 
Additional Manufacturer Narrative
Investigation summary: the event unit was returned to applied medical for evaluation.Upon visual inspection, the probe tip was detached and damage was observed on the probe and cautery post.Functional testing could not be performed as the device was returned non-functional.Based on the condition of the returned unit, it is likely that the damage observed was caused by improper handling during use.The instructions for use (ifu) warns the user to "inspect the device for any damage, ensuring there are no unintended sharp edges, rough surfaces or protrusions on the outer surface of the electrosurgical probe which may cause harm.Verify that all parts are in working order.Do not use device if damaged.Discard if the device is bent, nicked, cracked, leaking or otherwise damaged." applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.

Brand Name
C7302, 5MMX33CM EPIX L-HOOK ES PRB 1/EA
Common Device Name
GEI
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6695622
Report Number2027111-2017-01907
Device Sequence Number1246375
Product Code GEI
UDI-Device Identifier00607915127640
UDI-Public(01)00607915127640(11)160613(30)01(10)1270618
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
D212132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/13/2021
Device Model NumberC7302
Device Catalogue Number101147301
Device Lot Number1270618
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2017
Supplement Date Received by Manufacturer06/30/2017
Initial Report FDA Received Date07/07/2017
Supplement Report FDA Received Date08/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1